Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 75, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 23, 2020, 6:00 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2020, 6:00 PM MDT (00:00 UTC)
- Expired
- Jun 23, 2020, 7:00 PM MDT
- In force
- 60 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Kiowa County, CO
The radar
The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2975 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
365
WUUS55 KPUB 240000
SVRPUB
COC011-061-240100-
/O.NEW.KPUB.SV.W.0075.200624T0000Z-200624T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
600 PM MDT Tue Jun 23 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Kiowa County in southeastern Colorado...
Northern Bent County in southeastern Colorado...
* Until 700 PM MDT.
* At 600 PM MDT, severe thunderstorms were located along a line
extending from 12 miles southeast of Haswell to 8 miles northwest
of John Martin Reservoir to near Blue Lake, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Las Animas, Blue Lake, Hasty, John Martin Reservoir, Fort Lyon and
Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3803 10287 3793 10309 3794 10334 3832 10334
3837 10314 3841 10299
TIME...MOT...LOC 0000Z 355DEG 14KT 3829 10305 3820 10313 3823 10325
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ3 follow-up statements
057
WWUS55 KPUB 240015
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
615 PM MDT Tue Jun 23 2020
COC011-061-240100-
/O.CON.KPUB.SV.W.0075.000000T0000Z-200624T0100Z/
Kiowa CO-Bent CO-
615 PM MDT Tue Jun 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTH CENTRAL KIOWA AND NORTHERN BENT COUNTIES...
At 614 PM MDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Hasty to near John Martin
Reservoir to 6 miles south of Blue Lake, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Las Animas, Blue Lake, Hasty, John Martin Reservoir, Fort Lyon and
Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3803 10287 3793 10309 3794 10334 3830 10334
3832 10316 3837 10298
TIME...MOT...LOC 0014Z 354DEG 14KT 3822 10303 3815 10312 3818 10324
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ269
WWUS55 KPUB 240033
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
633 PM MDT Tue Jun 23 2020
COC011-061-240100-
/O.CON.KPUB.SV.W.0075.000000T0000Z-200624T0100Z/
Kiowa CO-Bent CO-
633 PM MDT Tue Jun 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTH CENTRAL KIOWA AND NORTHERN BENT COUNTIES...
At 632 PM MDT, severe thunderstorms were located along a line
extending from Hasty to near John Martin Reservoir to 6 miles
northwest of Las Animas, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Las Animas, Blue Lake, Hasty, John Martin Reservoir, Fort Lyon and
Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3803 10287 3793 10309 3794 10334 3830 10334
3828 10315 3830 10296
TIME...MOT...LOC 0032Z 346DEG 13KT 3813 10295 3811 10308 3815 10328
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ500
WWUS55 KPUB 240054
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
654 PM MDT Tue Jun 23 2020
COC011-061-240103-
/O.EXP.KPUB.SV.W.0075.000000T0000Z-200624T0100Z/
Kiowa CO-Bent CO-
654 PM MDT Tue Jun 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KIOWA AND
NORTHERN BENT COUNTIES WILL EXPIRE AT 700 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
LAT...LON 3803 10287 3793 10309 3794 10334 3830 10334
3828 10315 3830 10296
TIME...MOT...LOC 0053Z 355DEG 14KT 3805 10294 3803 10307 3807 10327
$$
RODRIGUEZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:28 PM MDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 23, 3:28 PM MDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 328 PM MDT Tue Jun 23 2020 .SHORT TERM...(This evening through Wednesday) Issued at 328 PM MDT Tue Jun 23 2020 A weak disturbance in the northwest flow aloft today, is helping to kick off thunderstorms this afternoon and will continue to do so into the evening. The central and eastern mtns and eastern plains will see the majority of the storms, with storms being more isolated over the southwest mtns. Drier low levels in the San Luis Valley and southwest mtn areas should result in storms having the potential for strong wind gusts. Storms over eastern areas will have to potential to be stronger, with heavy rain and hail. There could even be a few severe storms into the evening, with hail up to half dollar size. The more recent burn scars (Decker, Hayden Pass, Junkins, and Spring), could see some stronger storms with heavy rain which could pose a flash flood risk into this evening. Most showers/storms will likely end by midnight, but there is the possibility of some lingering activity near the eastern border into the late night. It still looks like some drier air will work its way over the area for Wed, but there will still be enough moisture for isolated to scattered showers/storms. Most storms Wed afternoon will be over the central and eastern mtns and the adjacent lower elevations, with the far southeast plains probably being dry through the afternoon, and only some isolated shower/storms being possible over the southwest mtns. Although there could be one or two severe storms with wind gusts around 60 mph and quarter size hail, at this time the threat of severe weather on Wed should be lower than today. Temps on Wed generally look a little warmer with upper 80s and lower 90s over the plains and upper 70s and lower 80s in the high valleys and in the 70s in Teller County. .LONG TERM...(Wednesday night through Tuesday) Issued at 328 PM MDT Tue Jun 23 2020 Wednesday Night and Thursday: Shortwave ripples in the upper level ridge will continue to produce showers and thunderstorms over the mountains which will spread east over the lower elevations. The main areas that will be impacted by the thunderstorms over the lower elevations will be over the Raton Mesa and the Palmer Divide. The best CAPE values during Wednesday evening will be over the Raton Mesa and across the southeastern plains, with values around 1,500 J/kg. The limiting factor for severe weather potential will be the wind shear, with 6km bulk shear values around 10 to 20 kts expected. The environmental set- up is conducive for a low end severe risk through Wednesday evening, cells will develop quickly due to higher CAPE values, but won't be able to be sustained due to poor shear. Gusty outflows of around 50 mph and frequent cloud to ground lighting will be the main risks, but there is a chance for a rogue 60 mph wind gust and 1 inch diameter hail. The thunderstorms will dissipate around midnight. Warmer temperatures are expected Thursday afternoon as a ridge axis develops overhead. High temperatures will reach the upper 90s with a few 100F high temperatures possible over the far eastern plains. The shortwave ripples embedded in the upper level ridge will spark convective initiation in the late morning and early afternoon, starting over the northern mountains, then spreading south. The instability over the mountains is low tomorrow, so burn scar flash flood risks are low, but still possible. Higher CAPE values will be found east of the dryline, over the eastern plains. The shortwave will propagate over the dryline, initializing some strong to severe thunderstorms later tomorrow afternoon since the CAPE values will be around 2,0000 J/kg and 6km bulk shear values will be around 25-30 kts. Model guidance are in disagreement, though, with the NAM and ECMWF keep the dryline over eastern Colorado and the GFS has the dryline over western Kansas. PoP and QPF grids represent the NAM and ECMWF. Friday and Saturday: Wildly different outcomes are being resolved for Friday afternoon and Saturday. The ECMWF has a shortwave trough evolving into a closed low over southern Colorado on Friday afternoon, where as the GFS and NAM barely have the trough over the Great Basin and has the trough reaching southern Colorado early Saturday morning. WPC model diagnostics are suggesting to use a NAM/GFS blend, which I blended with. Sunday and Monday: There is long term deterministic model agreement that a closed low will propagate from the Pacific Northwest south over the Great Basin. The ensembles, however, reveal much more uncertainty, with high sigma values over the entirety of the closed low. Honestly, there is a fair amount of numerical shoulder shrugs going on with the latest guidance, but the forecast is for temperatures will be hot again on Sunday and Monday in response to the southwesterly flow aloft. 100F high temperatures are possible over the eastern plains, the mid-80s over the mountain valleys, and 70s over Lake and Teller Counties. Scattered thunderstorms are possible over the mountains and near critical fire weather conditions over the lower elevations. Near critical fire weather conditons are also possible on Monday afternoon, as the low pressure center continues to spin over the Great Basin region. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 328 PM MDT Tue Jun 23 2020 VFR conditions are expected the next 24 hrs at KCOS, KPUB and KALS. However there is the chance that some thunderstorms with heavy rain could move into the KCOS and/or KPUB areas this evening and could cause some brief MVFR conditions. Storms chances at KCOS and KPUB should end by 07Z. On Wed showers/storms will be possible in the KCOS area mainly after 19Z, with KALS possibly seeing showers/storms after about 21Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...SKELLY AVIATION...28
Hazardous weather outlook, Jun 23, 11:01 AM MDT, 6 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1101 AM MDT Tue Jun 23 2020 COZ058>089-093>099-241715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1101 AM MDT Tue Jun 23 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected over the southeast mountains and eastern plains today, and a few storms could become strong to severe, mainly along and east of Interstate 25. Gusty winds near 60 mph and hail up to half dollar size will be possible, and locally heavy rainfall may occur on area burn scars leading to a flash flood risk. More isolated thunderstorms are expected over the Continental Divide, into the San Luis and Upper Arkansas Valleys. These storms will produce gusty winds and lightning, but little rainfall, which may lead to fire starts given the dry fuels in the region. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered afternoon thunderstorms are expected Wednesday and Thursday, with the best coverage over and near the higher terrain. Storms will be high based, producing more gusty outflow winds and less wetting rainfall. This will lead to possible critical fire weather conditions, especially for areas along the Continental Divide. For Friday and into Saturday, slightly cooler temperatures and a better coverage of wetting rain showers and thunderstorms can be expected. Warmer, drier and breezy southwesterly flow across the area on Sunday and Monday, will allow for less thunderstorm coverage and lead to more critical fire weather conditions across the area. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across the eastern mountains and southeast plains this afternoon and evening. 28/28
In the hours before
Special weather statement, Jun 23, 3:51 PM MDT, 2 hours 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 351 PM MDT Tue Jun 23 2020 COZ094-097-099-232230- Springfield Vicinity/Baca County CO- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- 351 PM MDT Tue Jun 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTH CENTRAL BENT COUNTIES UNTIL 430 PM MDT... At 351 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles southeast of Higbee, or 29 miles southeast of North La Junta, moving east at 5 mph. Penny size hail and winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Baca, east central Las Animas and south central Bent Counties. LAT...LON 3756 10337 3773 10324 3774 10288 3746 10296 TIME...MOT...LOC 2151Z 278DEG 6KT 3766 10317 MJG
Special weather statement, Jun 23, 3:54 PM MDT, 2 hours 6 minutes before
Special Weather Statement National Weather Service Pueblo CO 354 PM MDT Tue Jun 23 2020 COZ093-094-232230- Eastern Las Animas County CO-La Junta Vicinity/Otero County CO- 354 PM MDT Tue Jun 23 2020 ...SPECIAL WEATHER STATEMENT... At 353 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles southeast of Timpas, or 23 miles south of La Junta, moving east at 15 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Otero and northeastern Las Animas Counties. LAT...LON 3758 10379 3776 10376 3776 10347 3747 10353 TIME...MOT...LOC 2153Z 282DEG 13KT 3766 10368 MJG
Special weather statement, Jun 23, 4:50 PM MDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Pueblo CO 450 PM MDT Tue Jun 23 2020 COZ084-085-232330- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 450 PM MDT Tue Jun 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 530 PM MDT... At 450 PM MDT, Doppler radar was tracking a strong thunderstorm near Calhan, or 32 miles east of Colorado Springs, moving southeast at 25 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Calhan, Yoder and Rush. LAT...LON 3904 10440 3909 10419 3882 10406 3874 10417 TIME...MOT...LOC 2250Z 327DEG 21KT 3898 10424 MJG
Special weather statement, Jun 23, 4:55 PM MDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service Pueblo CO 455 PM MDT Tue Jun 23 2020 COZ094-097-099-232330- Springfield Vicinity/Baca County CO- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- 455 PM MDT Tue Jun 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA...EAST CENTRAL LAS ANIMAS AND SOUTHERN BENT COUNTIES UNTIL 530 PM MDT... At 455 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles northwest of Pritchett, or 27 miles west of Springfield, moving southeast at 10 mph. Penny size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Pritchett. LAT...LON 3758 10327 3768 10312 3738 10272 3730 10303 TIME...MOT...LOC 2255Z 325DEG 9KT 3755 10309 MJG
Special weather statement, Jun 23, 4:58 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
458 PM MDT Tue Jun 23 2020
COZ095-096-232345-
Western Kiowa County CO-Eastern Kiowa County CO-
458 PM MDT Tue Jun 23 2020
...SPECIAL WEATHER STATEMENT...
At 458 PM MDT, Doppler radar was tracking a strong thunderstorm near
Haswell, moving south at 15 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Eads and Haswell.
LAT...LON 3827 10311 3852 10323 3853 10317 3861 10317
3861 10297 3844 10271
TIME...MOT...LOC 2258Z 338DEG 15KT 3853 10313
MJGSpecial weather statement, Jun 23, 5:43 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
543 PM MDT Tue Jun 23 2020
COZ089-093-095>098-240045-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-Eastern Kiowa County CO-
543 PM MDT Tue Jun 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...NORTHWESTERN
PROWERS...SOUTHWESTERN KIOWA...NORTHEASTERN CROWLEY AND NORTHERN BENT
COUNTIES UNTIL 645 PM MDT...
At 543 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Queens Reservoir to 8 miles south of Haswell to
9 miles south of Wild Horse Point. Movement was south at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Lamar, Las Animas, Wiley, Cheraw, Haswell, Neeoshe Reservoir,
McClave, Blue Lake, Sweetwater Reservoir, Hasty, Neegronda Reservoir,
Arlington, Queens Reservoir, John Martin Reservoir, Caddoa and Fort
Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3802 10304 3811 10351 3852 10359 3852 10351
3845 10310 3838 10254 3800 10243
TIME...MOT...LOC 2343Z 348DEG 15KT 3829 10269 3834 10311 3843 10350
RODRIGUEZThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:25 PM MDT | Special Weather Statement | PUB | Alamosa | 50 min |
| Jun 23, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 47 min |
| Jun 23, 7:08 PM MDT | Special Weather Statement | PUB | Teller | 52 min |
| Jun 23, 7:10 PM MDT | Special Weather Statement | PUB | Alamosa | 50 min |
| Jun 23, 7:57 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 33 min |
| Jun 24, 1:20 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Jun 24, 2:27 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
| Jun 24, 3:34 PM MDT | Special Weather Statement | PUB | Costilla | 41 min |
| Jun 24, 4:15 PM MDT | Special Weather Statement | PUB | Saguache | 45 min |
| Jun 24, 4:46 PM MDT | Special Weather Statement | PUB | Otero | 44 min |
| Jun 24, 5:29 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.